Good question... I dunno what is the right answer to your question. I'll do some poking around and get back to you if I got an useful answer. You should email the people at Medifast as they probably can help you..
I was a big.
Cold & Sinus user. I got headaches in the front of my face..
Just didn't cut it. I checked with the pharmacist and I take a.
( psuedoephadrine, the formula they keep behind the counter because I might decide to make meth with it, lol) It does work for me, but I find that I have had a lot fewer times when I needed it since.
I don't know why, maybe it's just because I know that.
Doesn't work as well, so I just don't bother for every little ache and pain, or maybe it's because there are a lot fewer aches and pains in my new/old body. Either way it just hasn't been a problem,. but I really thought that it was going to be..
Off subject for a sec....Im sorry....this reply is for Linkdmy son has asthma. And awhile back they doctor gave him his usual round of lung medication. He also had a sinus infection and prescribed.
And I cant remember the other prescription but the pharmacist asked me what I had intended on doing with all that medication. Bear in mind I am exhausted and it was roughly 9pm I told her I was making home explosives....it was one of those things you couldnt believe you said out loud but I did....nontheless she didnt release the.
Until the following day but it was hysterical. The hubby loves my wonderful sarcasm! lol.
NSAIDS can cause bleeding in your stomach. Be sure that you eat something right before or right after you take it. This causes a problem with the "don't drink anything for a half hour before or after you eat" rule. You might want to crush the NSAID and mix it with sugar-free applesauce to solve that problem..
Thanks for all your input. It helps to know I can take it once in a blue moon. I will check with my doctor to be sure, but I only get a headache once or twice a year so I think I'm good...
I would just say too that eventually you might find that things that were not so strong before are stronger now. For medications in other areas of my life I had to reduce my dosages. I used to use all the NSAIDS before and now having lost the weight I do actually find that.
Covers me 99.9% of the time. I just.
From time release stuff and I think Bonnie's idea is excellent. This is apparently not the same for everyone but I need to do what I can to ensure medications are absorbed in my stomach, so I opt for quick release and things like that...
I always used.
..now I find that.
Is more than enough!!!!!..
My surgeon said that I should use only acetominifin (.
). I found that my many headaches were actually a symptom of dehydration. Drink more water !!!!!!..
Jortiz - LOL!!! Thank God for our senses of.
- gets us through the toughest of times!..
Cwhipple - you make an incredibly important point - I went a whole month feeling flu like in my first year and it turned out I was just dehydrated..
Just deyhdrated! not so much so, just midly!..